# SDR UALA2011011300214

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,863 hours, 10,791 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C08 CHECK A DAMAGED FASTENER HOLE WAS FOUND ON THE RT INBD MAIN FLAP AT STA 108, AFFECTING 3 SEPARATE PARTS, THE FLAP LOWER NL, INBD END RIB LWR FLANGE AND LOWER STRAP.  REPAIR WAS ACCOMPLISHED PER EVA 80458.
